# SDR 2011FA0000192

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Aircraft: N229MM
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692029
- Aircraft time: 1,142 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,142 hours
- Propeller: Hartzl HCE3YR1
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbine Wheel
- Condition: Worn
- Location: Turbocharger
- Part time: 1,142 hours
- Component: Turbocharger
- Component part number: 4C19839M
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER WOULD NOT OBTAIN MANIFOLD PRESSURE AT CRITICAL ALTITUDE.  TURBOCHARGER EXHIBITS NOTICEABLE RADIAL PLAY AND DRAGGING.  THE COMPRESSOR OIL SEAL APPEARS TO BE DEFECTIVE.  OIL IS BYPASSING THE SEAL BEING FORCED INTO ENGINE INDUCTION SYS.  TURBINE WHEEL SHOWS CONSIDERABLE WEAR AND EROSION.
